UM

Browse/Search Results:  1-10 of 46 Help

Selected(0)Clear Items/Page:    Sort:
A fast algorithm for two-dimensional distributed-order time-space fractional diffusion equations Journal article
Applied Mathematics and Computation, 2022,Volume: 425
Authors:  Sun, Lu Yao;  Fang, Zhi Wei;  Lei, Siu Long;  Sun, Hai Wei;  Zhang, Jia Li
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/13
Block-circulant-circulant-block Preconditioner  Distributed-order Fractional Derivative  Exponential-sum-approximation Method  Fast Algorithm  Stability And Convergence  Time-space Fractional Equation  
CRYSTAL GROWTH, CHARACTERIZATION AND NEUTRON SCATTERING STUDIES OF FRUSTRATED SRRE2O4 (RE = RARE EARTH) COMPOUNDS Thesis
University of Macau: University of Macau, 2022
Authors:  Si Wu;  Li HF(李海峰)
Adobe PDF | Favorite |  | Submit date:2022/08/15
A fast finite volume method for spatial fractional diffusion equations on nonuniform meshes[Formula presented] Journal article
Computers and Mathematics with Applications, 2022,Volume: 108,Page: 175-184
Authors:  Fang, Zhi Wei;  Zhang, Jia Li;  Sun, Hai Wei
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2022/03/04
Banded Preconditioner  Fast Algorithm  Finite Volume Method  Spatial Fractional Diffusion Equations  Sum-of-exponentials Technique  
A fast finite volume method for spatial fractional diffusion equations on nonuniform meshes Journal article
Computers and Mathematics with Applications, 2022,Page: 175-184
Authors:  Fang, Z. W.;  Zhang, J.L.;  Sun, H. W.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/30
Spatial fractional diffusion equations  Finite volume method  Sum-of-exponentials technique  Fast algorithm Banded preconditioner  
Fast Second-Order Evaluation for Variable-Order Caputo Fractional Derivative with Applications to Fractional Sub-Diffusion Equations Journal article
Numerical Mathematics, 2022,Volume: 15,Issue: 1,Page: 200-226
Authors:  Zhang, Jia Li;  Fang, Zhi Wei;  Sun, Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2022/05/17
Convergence  Exponential-sum-approximation Method  Fast Algorithm  Stability  Time-fractional Sub-diffusion Equation  Variable-order Caputo Fractional Derivative  
Exponential-sum-approximation technique for variable-order time-fractional diffusion equations Journal article
Journal of Applied Mathematics and Computing, 2022,Volume: 68,Issue: 1,Page: 323-347
Authors:  Zhang, Jia Li;  Fang, Zhi Wei;  Sun, Hai Wei
Favorite |  | TC[WOS]:12 TC[Scopus]:10 | Submit date:2022/03/04
Exponential-sum-approximation Method  Fast Algorithm  Stability And Convergence  Time-fractional Diffusion Equation  Variable-order Caputo Fractional Derivative  
An implicit difference scheme for time-fractional diffusion equations with a time-invariant type variable order Journal article
Applied Mathematics Letters, 2021,Volume: 120
Authors:  Gu, Xian Ming;  Sun, Hai Wei;  Zhao, Yong Liang;  Zheng, Xiangcheng
Favorite |  | TC[WOS]:14 TC[Scopus]:15 | Submit date:2021/12/08
Error Estimate  Implicit Difference Scheme  Time-fractional Diffusion Equation  Variable-order  
An efficient multigrid solver for two-dimensional spatial fractional diffusion equations with variable coefficients: An efficient multigrid solver for two-dimensional SFDEs Journal article
Applied Mathematics and Computation, 2021,Volume: 402
Authors:  Pan,Kejia;  Sun,Hai Wei;  Xu,Yuan;  Xu,Yufeng
Favorite |  | TC[WOS]:8 TC[Scopus]:9 | Submit date:2021/03/09
Biconjugate Gradient Stabilized Method  Cascadic Multigrid Method  Fractional Diffusion Equations  Richardson Extrapolation  Variable Coefficients  
Finite volume approximation with ADI scheme and low-rank solver for high dimensional spatial distributed-order fractional diffusion equations Journal article
Computers and Mathematics with Applications, 2021,Volume: 89,Page: 116-126
Authors:  Chou, Lot Kei;  Lei, Siu Long
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/12/07
Alternating Direction Implicit Scheme  Distributed-order  Finite Volume Approximation  High Dimensional  Tensor-train Format  
A Fast Algorithm for the Variable-Order Spatial Fractional Advection-Diffusion Equation Journal article
Journal of Scientific Computing, 2021,Volume: 87,Issue: 1
Authors:  Pang, Hong Kui;  Sun, Hai Wei
Favorite |  | TC[WOS]:3 TC[Scopus]:4 | Submit date:2021/12/07
Finite Difference Method  Fractional Derivative Of Variable-order  Low-rank Approximation  Polynomial Interpolation  Stability And Convergence